# SDR C2XA99CL122

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 3034857
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3439 - THE CREW REPORTED THAT AFTER TAKEOFF THE RIGHT ITT WENT TO 810C WITH ALL OTHER INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE TRIM THERMOCOUPLE IAW P/W MM 77-20-01.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
